# SDR SWAA2022020933651

- Difficulty date: February 22, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 20,761 hours, 8,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO PIT STA 500I; AFT BULKHEAD LOWER SUPPORT ANGLE CORRODED. / FWD CARGO PIT STA 500I AFT BULKHEAD LOWER SUPPORT ANGLE CORRODED BLENDED CORROSION AND FOUND 100% LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1-2 REMOVED AND REPLACED LOWER SUPPORT WITH NEW IAW SRM 51-40-02-0G-0 AND BOEING DWG #143A9481 REV-
